# SDR AALA202112224306

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737*
- Aircraft serial: 31145
- Aircraft time: 29,208 hours, 12,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT OVERHEAD PANEL EMERGENCY LIGHT SWITCH GUARD BROKEN. REPLACED EMERGENCY LIGHT SWITCH GUARD PER AMM 33-51-00.
